# SDR SCNA20230417130

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-8
- Aircraft serial: 40721
- Aircraft time: 33,528 hours, 23,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 745790: FA'S FOUND 2L SLIDE PARTIALLY DEPLOYED.  RESOLUTION; REATTACHED SECURITY LATCH AND REINSTALLED SLIDE REF AMM 25-61-00. INSPECTION GOOD.
